# SDR FDEA2019021430395

- Difficulty date: February 13, 2019
- Submitted: February 14, 2019
- Operation: Air carrier
- Aircraft: N970FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28166
- Aircraft time: 65,593 hours, 22,384 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Obstructed
- Location: Rt Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COULD NOT ARM SLIDE ON RIGHT HAND ENTRY DOOR.    RELOCATED CORD DIDN'T LET CLOSE PROPERLY,  OPERATE  DOOR SEVERAL TIMES , OPS CKS NORMAL REF AMM  52-11-01-6.
